Differential and Integral Equations

Distributional and small solutions for linear time-dependent delay equations

K. L. Cooke and S. M. Verduyn Lunel

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 6, Number 5 (1993), 1101-1117.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370021915

Mathematical Reviews number (MathSciNet)
MR1230484

Zentralblatt MATH identifier
0782.34068

Subjects
Primary: 34K05: General theory
Secondary: 34K20: Stability theory

Citation

Cooke, K. L.; Verduyn Lunel, S. M. Distributional and small solutions for linear time-dependent delay equations. Differential Integral Equations 6 (1993), no. 5, 1101--1117. https://projecteuclid.org/euclid.die/1370021915


Export citation